# SDR DALA2023061304822

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3123, CORROSION FRAME 68 LOWER CORNER LH SIDE CUTOUT AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED LOWER CORNER FITTING LOC. AT FRAME 68 LH SIDE CUTOUT AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG D53480505. (LP 2812766)
